Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 508, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 12, 2011, 3:49 PM CDT for Jefferson County, Stephens County, Oklahoma; Clay County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 3:49 PM CDT (20:49 UTC)
- Expired
- Aug 12, 2011, 4:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jefferson County, OK, Stephens County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 116 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:16 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1449 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
807
WUUS54 KOUN 122049
SVROUN
OKC067-137-TXC077-122145-
/O.NEW.KOUN.SV.W.0508.110812T2049Z-110812T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN NORTHERN TEXAS...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
EXTREME SOUTHERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 445 PM CDT
* AT 349 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF ADDINGTON
TO 6 MILES NORTHWEST OF OSCAR TO 6 MILES WEST OF TERRAL...MOVING
NORTHEAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS TO 65 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...CORNISH...GRADY...
HASTINGS...OSCAR...PETERSBURG...RINGLING...RYAN...SOUTHEASTERN
WAURIKA LAKE...SUGDEN...TERRAL AND WAURIKA.
LAT...LON 3378 9819 3400 9814 3429 9814 3429 9757
3400 9756 3399 9755 3398 9756 3390 9757
3391 9760 3397 9761 3399 9768 3384 9785
3388 9797 3380 9798
TIME...MOT...LOC 2049Z 238DEG 16KT 3426 9786 3404 9782
3389 9802
$$
BURKE2 follow-up statements
360
WWUS54 KOUN 122122
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 PM CDT FRI AUG 12 2011
OKC067-137-TXC077-122145-
/O.CON.KOUN.SV.W.0508.000000T0000Z-110812T2145Z/
JEFFERSON OK-STEPHENS OK-CLAY TX-
422 PM CDT FRI AUG 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN CLAY...EXTREME SOUTHEASTERN STEPHENS AND JEFFERSON
COUNTIES...
AT 422 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF SUGDEN
TO TERRAL TO 8 MILES SOUTHWEST OF TERRAL...MOVING NORTHEAST AT 5 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS TO 65 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...CORNISH...GRADY...
HASTINGS...OSCAR...PETERSBURG...RINGLING...RYAN...SOUTHEASTERN
WAURIKA LAKE...SUGDEN...TERRAL AND WAURIKA.
LAT...LON 3378 9819 3400 9814 3429 9814 3429 9757
3400 9756 3399 9755 3398 9756 3390 9757
3391 9760 3397 9761 3399 9768 3384 9785
3388 9797 3380 9798
TIME...MOT...LOC 2122Z 247DEG 4KT 3405 9807 3391 9790
3382 9804
$$
BURKE263
WWUS54 KOUN 122147
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT FRI AUG 12 2011
OKC067-137-TXC077-122157-
/O.EXP.KOUN.SV.W.0508.000000T0000Z-110812T2145Z/
JEFFERSON OK-STEPHENS OK-CLAY TX-
447 PM CDT FRI AUG 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY...EXTREME
SOUTHEASTERN STEPHENS AND JEFFERSON COUNTIES HAS EXPIRED...
THE STORMS HAVE WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.
LAT...LON 3378 9819 3400 9814 3429 9814 3429 9757
3400 9756 3399 9755 3398 9756 3390 9757
3391 9760 3397 9761 3399 9768 3384 9785
3388 9797 3380 9798
TIME...MOT...LOC 2122Z 247DEG 4KT 3405 9807 3391 9790
3382 9804
$$
BURKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:05 PM CDT, 44 minutes earlier.
Area forecast discussion, Aug 12, 3:05 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT FRI AUG 12 2011
.DISCUSSION...VERY HOT WEATHER HAS REBOUNDED TODAY WITH THE ABSENCE
OF CLOUD COVER. AREAS IN OUR HEAT ADVISORY ARE QUITE HOT AND
HUMID...WITH HEAT INDICES 104 TO 107 DEGREES AT 3 PM. ALTHOUGH
OUTFLOW BOUNDARIES WERE ENTERING NORTHERN OKLAHOMA...A SYNOPTIC COLD
FRONT WAS LAGGING CONSIDERABLY...AND WAS LOCATED FROM WESTERN KANSAS
TO CENTRAL NEBRASKA. MODELS FORECAST THIS FRONT TO SETTLED DOWN INTO
CENTRAL OKLAHOMA AND BECOME WEST TO EAST ORIENTED ON SATURDAY. SOUTH
OF THE BOUNDARY...AND BARRING THE UNCERTAINTY ASSOCIATED WITH
THUNDERSTORM OUTFLOWS...CONDITIONS APPEARS FAVORABLE FOR HEAT
ADVISORY CRITERIA TO BE MET THROUGH THE WEEKEND. THEREFORE...WE WILL
MAINTAIN A PORTION OF THE ADVISORY FOR FAR SOUTHERN/SOUTHWESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
THE THUNDER FORECAST IS COMPLEX...BUT THERE ARE ENOUGH FORCING
MECHANISMS ENTERING A BROAD AND STRONGLY UNSTABLE WARM SECTOR...
THAT WIDESPREAD STORMS...SOME SEVERE...ARE EXPECTED THIS EVENING AND
TONIGHT. THE PRIMARY EVENT WILL LIKELY ORGANIZE ALONG OUTFLOW
BOUNDARIES IN SOUTHERN KANSAS AND FAR NORTHERN OKLAHOMA EARLY THIS
EVENING. EXPECT A COMPLEX DRIVEN BY ITS COLD POOL...TO TRACK ALONG A
REMNANT WARM FRONT INTO CENTRAL AND SOUTHEAST OKLAHOMA. THE TYPE OF
INSTABILITY THAT HAS BUILT UP TODAY MAY SUPPORT SIGNIFICANT WIND AND
HAIL...ESPECIALLY WITH SHEAR INCREASING AS A MID LEVEL TROUGH
ENCROACHES ON THE REGION THIS EVENING.
THE FRONT AND OUTFLOW BOUNDARIES MAY AGAIN SUPPORT SCATTERED STORMS
SATURDAY AND SUNDAY...ESPECIALLY FROM INTERSTATE 40 SOUTHWARD. POPS
ARE FAIRLY LOW...HOWEVER...GIVEN LESSER UPPER SUPPORT. FIRE WEATHER
COULD BECOME A CONCERN IN THE DRIER AREAS EARLY NEXT WEEK...AS SOUTH
WINDS RESPOND TO A LEE TROUGH. OVERALL...THE NEXT WEEK LOOKS
HOT...BUT NOT QUITE AS EXCEPTIONALLY HOT AS WE SAW IN JULY AND EARLY
AUGUST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 96 71 98 / 70 20 10 10
HOBART OK 74 98 72 102 / 50 20 10 0
WICHITA FALLS TX 75 104 74 104 / 30 20 10 0
GAGE OK 68 91 68 96 / 60 10 10 10
PONCA CITY OK 71 92 67 91 / 80 20 10 0
DURANT OK 73 98 73 98 / 50 20 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ040>043-047-
048-051-052.
HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR OKZ033>039-044>046-050.
TX...HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR TXZ083>090.
&&
26/22
BURKEHazardous weather outlook, Aug 12, 11:47 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT FRI AUG 12 2011
OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1147 AM CDT FRI AUG 12 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA.
LOCATION...
THE RISK AREA COVERS LOCATIONS IN OKLAHOMA NEAR AND NORTH OF A LINE
FROM CHEYENNE TO DUNCAN TO DURANT.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS.
IMPACTS...
DAMAGING WIND GUSTS TO 75 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN AND NEAR
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THE OVERNIGHT HOURS.
DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS KANSAS AND NORTHERN
OKLAHOMA AS A COLD FRONT ARRIVES LATE THIS AFTERNOON AND EARLY THIS
EVENING. THE INDIVIDUAL STORMS WILL QUICKLY EVOLVE INTO A COMPLEX OF
THUNDERSTORMS THAT WILL MOVE SOUTHEAST THROUGH OKLAHOMA AND
EVENTUALLY INTO NORTH TEXAS THIS EVENING AND OVERNIGHT. DAMAGING
THUNDERSTORM WINDS AND HAIL TO THE SIZE OF GOLF BALLS WILL BE
POSSIBLE WITH THE STRONGEST STORMS. LOCALLY HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING WILL ALSO BE LIKELY. ALTHOUGH THE HIGHEST
CHANCE OF STORM DEVELOPMENT INITIALLY WILL BE ACROSS NORTHERN
OKLAHOMA...WITH MOVEMENT TOWARD CENTRAL OKLAHOMA...ADDITIONAL STORMS
WILL BE POSSIBLE ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY AUG 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES ARE EXPECTED AGAIN TODAY... ESPECIALLY IN SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS WHERE A HEAT ADVISORY REMAINS IN
EFFECT.
WILDFIRE POTENTIAL IS VERY HIGH THIS AFTERNOON...ESPECIALLY IN PARTS
OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
ALTHOUGH THE MOST WIDESPREAD RAIN EVENT WILL OCCUR FRIDAY NIGHT...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND. THE COLD FRONT
WILL STALL FROM SOUTHERN OKLAHOMA INTO THE TEXAS PANHANDLE...WITH
MODERATE NORTHWESTERLY FLOW ALOFT. THIS FAVORS A GREATER CHANCE OF
STORMS OVER WESTERN AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
SOME OF THE STORMS ON SATURDAY MAY BECOME STRONG TO SEVERE.
OTHER HAZARDOUS WEATHER...
LONG TERM DROUGHT WILL KEEP WILDFIRE POTENTIAL HIGH THROUGH NEXT
WEEK...BUT ESPECIALLY ON MONDAY AND TUESDAY...WHICH WILL SEE BREEZY
SOUTH WINDS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY AUGUST 13.In the hours before
Special weather statement, Aug 12, 10:08 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1008 AM CDT FRI AUG 12 2011
OKZ008-121545-
KAY OK-
1008 AM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.
AT 1007 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
CHILOCCO...MOVING EAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3699 9674 3679 9674 3678 9678 3690 9731
3700 9732 3701 9731 3700 9675
BURKESpecial weather statement, Aug 12, 3:13 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
313 PM CDT FRI AUG 12 2011
OKZ039-045-TXZ090-122100-
JEFFERSON OK-STEPHENS OK-CLAY TX-
313 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...JEFFERSON AND
STEPHENS COUNTIES.
AT 313 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHEAST OF COMANCHE TO RYAN TO BLUEGROVE...MOVING NORTHEAST
AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3357 9834 3411 9821 3411 9817 3414 9814
3448 9814 3464 9811 3467 9756 3390 9756
3390 9757 3391 9760 3397 9761 3399 9768
3384 9785 3388 9797 3363 9798
BURKESpecial weather statement, Aug 12, 3:37 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
337 PM CDT FRI AUG 12 2011
OKZ027-028-122130-
GRADY OK-MCCLAIN OK-
337 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY AND MCCLAIN COUNTIES.
AT 337 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
BRADLEY...MOVING NORTHEAST AT 5 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3485 9752 3486 9767 3482 9767 3479 9776
3495 9787 3524 9767 3489 9735
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 4:42 AM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| Aug 12, 5:05 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 55 min |
| Aug 12, 5:53 AM CDT | Special Weather Statement | OUN | Kay | 37 min |
| Aug 12, 5:59 AM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| Aug 12, 6:08 AM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
| Aug 12, 6:32 AM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Aug 12, 6:35 AM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Aug 12, 6:55 AM CDT | Special Weather Statement | OUN | Kay | 35 min |
| Aug 12, 6:56 AM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Aug 12, 7:40 AM CDT | Special Weather Statement | OUN | Kay | 35 min |
| Aug 12, 8:16 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| Aug 12, 8:19 AM CDT | Special Weather Statement | OUN | Payne | 26 min |
| Aug 12, 8:44 AM CDT | Special Weather Statement | OUN | Kay | 26 min |
| Aug 12, 10:08 AM CDT | Special Weather Statement | OUN | Kay | 37 min |
| Aug 12, 10:12 AM CDT | Areal Flood Advisory | OUN | Kay | 108 min |
| Aug 12, 3:13 PM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 47 min |
| Aug 12, 3:37 PM CDT | Special Weather Statement | OUN | McClain | 53 min |
| Aug 12, 4:06 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| Aug 12, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 77 min |
| Aug 12, 4:25 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
| Aug 12, 4:38 PM CDT | Special Weather Statement | OUN | Garvin, McClain | 52 min |
| Aug 12, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 63 min |
| Aug 12, 5:09 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Aug 12, 5:24 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 36 min |
| Aug 12, 5:38 PM CDT | Special Weather Statement | OUN | Woods | 22 min |
| Aug 12, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 61 min |
| Aug 12, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 54 min |
| Aug 12, 6:23 PM CDT | Special Weather Statement | OUN | Alfalfa | 12 min |
| Aug 12, 6:34 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Aug 12, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 52 min |
| Aug 12, 6:46 PM CDT | Special Weather Statement | OUN | Lincoln | 44 min |
| Aug 12, 6:49 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 56 min |
| Aug 12, 4:49 PM CDT | Special Weather Statement | OUN | Clay | 41 min |
| Aug 12, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 66 min |
| Aug 12, 5:19 PM CDT | Areal Flood Advisory | OUN | Clay | 3 hr |
| Aug 12, 5:32 PM CDT | Special Weather Statement | OUN | Wichita | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.